MAUDE Adverse Event Report: MINERVA SURGICAL, INC. SYMPHION RESECTING DEVICE; INSUFFLATOR, HYSTEROSCOPIC, FLUID, CLOSED-LOOP RECIRCULATION WITH CUTTER-COAGULA

MINERVA SURGICAL, INC. SYMPHION RESECTING DEVICE; INSUFFLATOR, HYSTEROSCOPIC, FLUID, CLOSED-LOOP RECIRCULATION WITH CUTTER-COAGULA
Model Number FG-0201
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
During the surgery, the handle of the symphion resection device snapped at the handle.The broken piece remained separate from the patient.No patient harm.

Brand Name
SYMPHION RESECTING DEVICE
Common Device Name
INSUFFLATOR, HYSTEROSCOPIC, FLUID, CLOSED-LOOP RECIRCULATION WITH CUTTER-COAGULA
Manufacturer (Section D)
MINERVA SURGICAL, INC.
4255 burton drive
santa clara CA 95054
MDR Report Key24290784
Report Number24290784
Device Sequence Number10381694
Product Code PGT
UDI-Device Identifier00850033976076
UDI-Public(01)00850033976076(17)260814(10)116008871
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/04/2026
Report Date (Section F) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFG-0201
Device Catalogue NumberFG-0201
Device Lot Number116008871
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer02/09/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/09/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age25 YR
Patient SexFemale
Patient Weight86 KG
Date Report Sent to FDA02/04/2026